# SDR SIMA20120901011

- Difficulty date: September 1, 2012
- Submitted: October 2, 2012
- Operation: Air carrier
- Aircraft: N645AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145212
- Aircraft time: 30,012 hours, 27,899 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND THE RIGHT OMEGA BEAM FRAME BETWEEN 47 AND 48 LOWER FLANGE CRACKED.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE RIGHT OMEGA BEAM FRAME BETWEEN 47 AND 48 LOWER FLANGE IAW EMB SRM 53-23-02 AND 51-40-02.  THE AIRCRAFT WAS RETURNED TO SERVICE.
